Advanced search
Start date
Betweenand

Dynamical systems with symmetries and implicit differential equations

Grant number: 20/04717-0
Support type:Scholarships in Brazil - Post-Doctorate
Effective date (Start): June 01, 2020
Status:Discontinued
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Geometry and Topology
Principal researcher:Paulo Ricardo da Silva
Grantee:Luiz Fernando da Silva Gouveia
Home Institution: Instituto de Biociências, Letras e Ciências Exatas (IBILCE). Universidade Estadual Paulista (UNESP). Campus de São José do Rio Preto. São José do Rio Preto , SP, Brazil
Associated research grant:19/10269-3 - Ergodic and qualitative theories of dynamical systems II, AP.TEM
Associated scholarship(s):22/03801-3 - Lower Bounds for local cyclicity for Kolmogorov Systems on planar piecewise vector fields., BE.EP.PD

Abstract

We will study flows on invariant algebraic surfaces via analysis of systems with impasses. We will investigate the connexion of such problems with the Geometric Theory of Singular Perturbation. We will look for conditions that guarantee the existence of minimal sets and invariant manifolds of systems with symmetries. (AU)

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
GOUVEIA, LUIZ F. S.; TORREGROSA, JOAN. Local cyclicity in low degree planar piecewise polynomial vector fields. NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, v. 60, . (20/04717-0)
GOUVEIA, LUIZ F. S.; TORREGROSA, JOAN. Lower bounds for the local cyclicity of centers using high order developments and parallelization. Journal of Differential Equations, v. 271, p. 447-479, . (20/04717-0)
GINE, JAUME; GOUVEIA, LUIZ F. S.; TORREGROSA, JOAN. Lower bounds for the local cyclicity for families of centers. Journal of Differential Equations, v. 275, p. 309-331, . (20/04717-0)

Please report errors in scientific publications list by writing to: cdi@fapesp.br.